EconPapers    
Economics at your fingertips  
 

A Multidimensional Hilbert-Type Integral Inequality Related to the Riemann Zeta Function

Michael Th. Rassias () and Bicheng Yang ()
Additional contact information
Michael Th. Rassias: ETH-Zentrum
Bicheng Yang: Guangdong University of Education

A chapter in Applications of Mathematics and Informatics in Science and Engineering, 2014, pp 417-433 from Springer

Abstract: Abstract In this chapter, using methods of weight functions and techniques of real analysis, we provide a multidimensional Hilbert-type integral inequality with a homogeneous kernel of degree 0 as well as a best possible constant factor related to the Riemann zeta function. Some equivalent representations and certain reverses are obtained. Furthermore, we also consider operator expressions with the norm and some particular results.

Keywords: Hilbert-type integral inequality; Hilbert-type integral operator; Riemann zeta function; Gamma function; Weight function (search for similar items in EconPapers)
Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (1)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-04720-1_26

Ordering information: This item can be ordered from
http://www.springer.com/9783319047201

DOI: 10.1007/978-3-319-04720-1_26

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-319-04720-1_26